MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6972460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient demographics: height- 5'9"; race- caucasian.Pre-op diagnosis for initial surgery: spondylosis with foraminal stenosis (arm and neck pain) initial surgery: index surgery level implanted: c6/c7 reason for revision surgery: dislocation of periprosthetic tissue at c6/c7 revision surgery: acdf (anterior cervical discectomy and fusion) at c6/c7 it was reported that on an unknown date, post-op, patient symptoms of neck and arm pain did not resolve following the index surgery.Hence, a revision surgery was performed to revise the implant with acdf.
 
Additional Manufacturer Narrative
Additional info.
 
Event or Problem Description
It was reported that, based on lateral intra-operative fluoroscopy, the disc appeared to be upside down with ball component placed inferior.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6546886
Report Number1030489-2017-01112
Device Sequence Number81827
Product Code MJO
UDI-Device Identifier00613994493705
UDI-Public00613994493705
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Catalogue Number6972460
Device Lot Number0367858W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by ManufacturerNot provided
05/10/2017
Initial Report FDA Received Date05/05/2017
Supplement Report FDA Received Date05/23/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age38 YR
Patient Weight69